default-icon

Shortness of breath

Hello , I have a question for myself sometimes all of a sudden as I wake up I feel my stomach bloated , shortness of breath and I feel my chest is heavy this has been happening since the last 2 years which has increased now had consulted a homeopathy doctor that time who had said it's an allergy whenever I take Allegra 120 and pentocid 20 I get okay in the next couple of hours want to know why does this happen and what can trigger this. Thank you
views-icons 66 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Shortness of breath

doctor profile image
Dr. Deepali S. Ajinkya Mumbai | General Physician
Answered
Hello Bloating of stomach my be due to gastritis I. E. Acidity. That is why when you take pantocid you feel better. Certain food allergies also can cause such type of reaction. Few suggestions : 1. Avoid spicy and deep fried food 2.keep 2 hrs gap between meal and bedtime. 3.Have lots of vegetables, fruits and salads. That helps to clear stomach.ease out constipation. 4. Notice if after eating any perticular food item these symptoms occur. E.g. Some people get bloating and heaviness in chest after eating chhole or Tur dal or even wheat. This will help to find out allergies. 5. Avoid processed food and canned beverages , excess coffee or soft drinks. 6. During the attack you may take Capsule Pantocid 40mg . But prevention is better than cure. Take care. Have a Good Health.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO